# SDR DALA1036799855

- Difficulty date: December 28, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1114 L26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND AFT CARGO STA 1114, L26R LONGERON END CAP EXFOLIATED. FOUND ON OPEN UP FOR 52-04, FIG 12C REPAIR.  R & R END CAP IAW SRM 51-30-2, 51-30-5.
